- 1 reply
- 76 views
- 1 followings
I had catheter ablation for supraventricular tachycardia in 23/2/2020 but i ve been so bad i dont have power to do anything and i have 30 years old symptoms
i feel extreme fatigue all the time with dizzness tachycardia Shortness of breath chest pain high acidity with nausea
Pots syndrome and low grade fever 37.6
Bisoprolol 5 mg in morning
Please i need help
TessC, June 29, 2020 12:22am EST
I'm so sorry you have such terrible symtoms and that they continue to plauge you even after your ablation. Some people must continue to work with their doctors to find health after an ablation, so don't give up and continue to seek medical advice from your doctors. You might even ask to see another cardiac specialist who can take a fresh look at your medical issues. There are many physical reasons someone might continue to have SVT and the symtoms you have described, so you may need to find a doctor who will address each of them but with a holistic eye.
I'm not a doctor so I cannot advise you on a cure, but I do support you and I hope that someone here has bettter advice. Good luck!